Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1981, Volume 36, Issue 1(217), Pages 211–212 (Mi umn2665)  

This article is cited in 1 scientific paper (total in 2 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Estimates for solutions of second-order elliptic equations and of a system of elasticity theory in the neighbourhood of a boundary point

V. A. Kondrat'ev, J. Kopáček, O. A. Oleinik


Full text: PDF file (140 kB)

English version:
Russian Mathematical Surveys, 1981, 36:1, 236–237

Bibliographic databases:

MSC: 35J25, 35J15, 35Dxx, 74Bxx
Received: 30.09.1980

Citation: V. A. Kondrat'ev, J. Kopáček, O. A. Oleinik, “Estimates for solutions of second-order elliptic equations and of a system of elasticity theory in the neighbourhood of a boundary point”, Uspekhi Mat. Nauk, 36:1(217) (1981), 211–212; Russian Math. Surveys, 36:1 (1981), 236–237

Citation in format AMSBIB
\Bibitem{KonKopOle81}
\by V.~A.~Kondrat'ev, J.~Kop\'a{\v{c}}ek, O.~A.~Oleinik
\paper Estimates for solutions of second-order elliptic equations and of a~system of elasticity theory in the neighbourhood of a~boundary point
\jour Uspekhi Mat. Nauk
\yr 1981
\vol 36
\issue 1(217)
\pages 211--212
\mathnet{http://mi.mathnet.ru/umn2665}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=608951}
\zmath{https://zbmath.org/?q=an:0506.73021|0548.35035}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1981RuMaS..36..236K}
\transl
\jour Russian Math. Surveys
\yr 1981
\vol 36
\issue 1
\pages 236--237
\crossref{https://doi.org/10.1070/RM1981v036n01ABEH002550}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981NZ75300010}


Linking options:
  • http://mi.mathnet.ru/eng/umn2665
  • http://mi.mathnet.ru/eng/umn/v36/i1/p211

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Kondrat'ev, O. A. Oleinik, “Boundary-value problems for partial differential equations in non-smooth domains”, Russian Math. Surveys, 38:2 (1983), 1–66  mathnet  crossref  mathscinet  zmath  isi
    2. V. I. Arnol'd, M. I. Vishik, I. M. Gel'fand, Yu. V. Egorov, A. S. Kalashnikov, A. N. Kolmogorov, S. P. Novikov, S. L. Sobolev, “Ol'ga Arsen'evna Oleinik (on her sixtieth birthday)”, Russian Math. Surveys, 40:5 (1985), 267–287  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:268
    Full text:118
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021